MAUDE Adverse Event Report: SUNSTAR AMERICAS INC GUM TIGHT PROXABRUSH; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS INC GUM TIGHT PROXABRUSH; TOOTHBRUSH, MANUAL
Model Number 872
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
A consumer had purchased and idb proxabrush and stated the wire of the brush comes out.

Brand Name
GUM TIGHT PROXABRUSH
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS INC
301 east central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS INC.
301 east central road
schaumburg IL 60195
Manufacturer Contact
paula wendland
301 east central road
schaumburg, IL 60195
8477944134
MDR Report Key18385328
Report Number1413787-2023-00085
Device Sequence Number2772762
Product Code EFW
UDI-Device Identifier00070942004848
UDI-Public00070942004848
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number872
Device Catalogue NumberRQ4
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/28/2023
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale